# SDR FDEA201101260377

- Difficulty date: January 26, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 64,999 hours, 11,719 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA83461
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO DOOR CUTOUT FWD JAMB FUSELAGE SKIN FOUND WITH SCRATCHES AT L-39 TO L-40.  REPAIR CARRIED OUT AS PER SRM 53-00-15 FIGURE 202 REPAIR 8 REVISION 45 AND REPAIR DOUBLER AND FILLER INSTALLED AS PER SRM 51-33-01 REVISION 45.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 111.
